karl bühler digital

Home > Zeitschrift > Journal Issue > Journal article

Publication details

Verlag: Benjamins

Ort: Amsterdam

Jahr: 1992

Pages: 51-68

Reihe: The American Journal of Semiotics

Volle Referenz:

Alenka Zupančič, "The logic of the sublime", The American Journal of Semiotics 9, 1992, pp. 51-68.

Publication details

Verlag: Benjamins

Ort: Amsterdam

Jahr: 1992

Pages: 51-68

Reihe: The American Journal of Semiotics

Volle Referenz:

Alenka Zupančič, "The logic of the sublime", The American Journal of Semiotics 9, 1992, pp. 51-68.